Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


Coincidence Point Results with Mappings Satisfying Rational Inequality in Partially Ordered Complex Valued Metric Spaces

PP: 161-168
Binayak S. Choudhury, Nikhilesh Metiya, Pulak Konar,
In this paper we prove certain coincidence point and fixed point results in partially ordered complex valued metric spaces for a pair of compatible mappings which satisfy certain rational weak inequality involving two control functions. The results are supported with examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved